# SDR SWAA2021031654471

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,770 hours, 32,458 cycles
- System (JASC): 5241 · Galley Doors
- Part: Support
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY SERVICE DOOR LINER LOWER SUPPORT ASSY CRACKED / REMOVED AND REPLACED R2 GALLEY SERVICE DOOR LINER LOWER SUPPORT ASSY PER AMM.52-41-31
